# SDR DXTA2015120306136

- Difficulty date: December 10, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N916QS
- Make and model: Cessna 750
- Aircraft serial: 7500116
- Aircraft time: 14,033 hours, 8,725 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 99144971
- Part serial: 2014060018
- Condition: Seized
- Location: Cockpit
- Part time: 1,012 hours, 635 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN PAC CREATED SMOKE IN CABIN DUE TO CABIN TEMP RISING & NO AUTOMATIC OR MANUAL CONTROL FROM CABIN TEMP CONTROL.  TROUBLE SHOT & FOUND COCKPIT ACM TURBINE DID NOT SPIN WHEN BLEED WAS SELECTED.  REMOVED COCKPIT ACM, PN 9914497-1, SN 2014060019.  INSTALLED A NEW ACM, PN 9114497-1, SN 20150800 12, IAW MM 21-51-00.  OPERATIONAL CHECKED GOOD.
